# SDR CALA9701795

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Apu Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

THE APU FIRE WARNING LIGHT AND BELL ACTIVATED IN FLIGHT WITH THE APU SHUTDOWN.  THE APU FIRE HANDLE WAS PULLED AND APU FIRE BOTTLE DISCHARGED.  THE APU HANDLE LIGHT REMAINED ON.  THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU ASSEMBLY AND COMPARTMENT AND FOUND NO EVIDENCE OF FIRE.  THE CANNON PLUG FOR AFT FIRE LOOP WAS CLEANED AND LOOP WAS REPOSITIONED AROUND LOAD CONTROL VALVE.  THE FIRE HANDLE WAS RESET.
